# SDR IPXA1565102

- Difficulty date: February 17, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY DOUBLER IS GOUGED ON UPPER SURFACE AT BS 1681, RBL 53, RBL 56, WL 208.  R & R IAW SRM 51-40-02-0G, SRM 53-60-13-0I-1, SRM 51-10-02-0G.
